Paracetamol: instructions for use,indications, contraindications, side effects, dosage for children,for adults

Update: October 2018

Paracetamol is a drug from the group of anilides,
with significant antipyretic and analgesic effect and
less pronounced anti-inflammatory effect. Everywhere
used in the treatment of adult patients and in pediatrics (see all
antipyretics for children).

Paracetamol is the main metabolite of phenacetin –
substances previously widely used in the treatment of pain and
hyperthermic syndrome but prohibited due to dangerous
toxic effects on the kidneys and
liver.

The main advantage of paracetamol is low toxicity and
low risk of methemoglobin formation. However, long-term use
high doses of paracetamol can cause adverse reactions in the form of
nephrotoxic and hepatotoxic effects. Paracetamol is on the list
WHO’s most important drugs, as well as a list of the most important and essential
preparations of the Government of the Russian Federation.

Farmgroup: Anilides. Included in the group of NSAIDs.
Pharmacotherapeutic group: antipyretic and analgesics.
The international name of the drug: paracetamol.

The composition of the drug, release form, price

The drug is available in the following forms: tablets, syrup,
suspension for children, candles

Pills

Syrup

Suspension

Candles

Main substance

Paracetamol 500 or 200 mg

120 mg of paracetamol in five ml of syrup or 2.4 g of paracetamol per
100 ml of the drug.
120 mg of paracetamol in five ml of suspension or 2.4 g of paracetamol
на 100 ml of the drug.
Paracetamol 100 or 500 mg

Excipients

Potato starch, calcium sterate, polyvinylpyrrolidone
low molecular weight, aerosil

Propylene glycol, ethyl alcohol 96%, glycerin, sorbitol,
propyl parahydroxybenzoate, methyl parahydroxybenzoate, water
purified, food flavor raspberry, ponso 4R
Methyl parahydroxybenzoate, glycerol, sorbitol, liquid, gum
xanthan, strawberry flavor, dye azorubine, sucrose,
вода   очищенная
Solid fat base to obtain a candle

Physicochemical properties

Pills белого или кремового цвета плоские с фаской

Transparent viscous liquid, pink color,
raspberry
Viscous pinkish liquid with strawberry flavor White-cream suppositories

Packaging

Ten tablets per cell pack, in carton packs No.
10, 20

On 50 or 100 ml in a bottle glass or polymeric with measured
spoon, in a carton box

On 100, 200 ml of suspension in bottles or bottles from dark
glass with a measuring syringe or spoon, in cardboard packs.

5 suppositories in polyethylene cell packaging, 2 each
carton packs

  • № 10 200 mg: 3 rubles;
  • № 10 500 mg: 4-7 rubles;
  • № 20 500 mg: 10-19 rubles.

100 ml: 44 rub.

  • 100 ml: 59-63 rubles;
  • 200 ml: 130 rub.

  • № 10 100 mg: 31 rubles;
  • № 10 по 500 мг: 44-48 руб.

pharmachologic effect

Paracetamol blocks two forms (TSOG1 and TSOG2) of the enzyme
cyclooxygenase and thereby inhibits prostaglandin synthesis.
The main action is implemented in the central nervous system, where paracetamol acts
on pain and thermoregulation centers. In peripheral tissues
paracetamol action is neutralized by cox effect
cellular peroxidase, so the anti-inflammatory effect is
little pronounced.

Lack of activation of prostaglandins in peripheral tissues
determines the absence of the negative effect of paracetamol on
gastrointestinal mucosa and water-salt balance. There is an assumption
that paracetamol selectively blocks TSOG3, which is only in
The central nervous system, and the COX enzymes located outside the brain are not
influences, which explains such a pronounced antipyretic and
analgesic effect. Therapeutic plasma concentration
paracetamol is achieved at a dosage of 10-15 mg / kg.

Pharmacokinetics

It is characterized by high absorption. Maximum effective
concentration in the bloodstream 5-20 mcg / ml is reached over
30-120 minutes after ingestion. The drug penetrates through the BBB in the head
brain.

Up to 97% of paracetamol is metabolized by the liver. About 80% of them
is involved in the reaction of biosynthesis with sulfates and glucuronic
acid, resulting in synthesized inactive metabolites:
paracetamol sulfate and glucuronide. Up to 17% paracetamol
subjected to hydroxylation reactions, leading to the formation of 8
metabolites with activity and conjugating with glutathione with
further synthesis of already inactive metabolites. Disadvantage
glutathione in the liver leads to the fact that active metabolites
paracetamol begin to block the enzyme systems of the liver cells
and lead to their necrosis.

Elimination half-life: from 1 to 4 hours. Displayed as
inactive metabolites (97%) through the urinary system,
about 3% of the drug is displayed in its original form.

Indications for use

Paracetamol is intended purely for symptomatic therapy,
reduce the severity of pain and inflammatory reactions at the time
of use. Does not affect disease progression.

  • Fever amid infections (see how to reduce the temperature without
    drugs);
  • Vaccine-induced hyperthermia;
  • Pain syndrome of different degrees of severity (moderate and
    weak): arthralgia, neuralgia, myalgia, migraine, etc .;
  • Toothache and headache;
  • Algomenorrhea (see painful periods)

Contraindications

  • erosions and ulcers of the digestive tract;
  • stomach bleeding;
  • inflammatory gastrointestinal tract diseases;
  • chronic alcoholism;
  • a combination of nasal and sinus polyposis, as well as bronchial asthma with
    intolerance to aspirin and other NSAIDs;
  • severe renal failure;
  • progressive kidney disease;
  • severe liver failure;
  • active liver disease;
  • rehabilitation period after coronary artery
    shunting;
  • hyperkalemia;
  • hypersensitivity to paracetamol and its components;
  • children up to 1 month;
  • 3 trimester of pregnancy.

Dosage

The time interval between doses of paracetamol should
be at least 4 hours. Use no more than three days as
antipyretic and no more than five days to achieve pain medication
effect.

Pills парацетамол

It should be taken orally after meals with water. Adults
и подростки массой тела> 60 кг: по 0,5 гр до 4 раз в течение
days. The maximum single dose of paracetamol can be increased.
up to 1 g, maximum daily dose – no more than 4 g.

  • Children 6-12 years: 0.2-0.5 g paracetamol.
  • Children 1-5 years: 0.12-0.25 gr.
  • Children from 3-12 months: 60-120 mg.
  • Children 1-3 months: from 10 mg / kg.

Children’s Paracetamol Syrup

For internal reception to food, frequency rate – 3-4 times a day.
Shake before use.

  • Children 6 months-3 years: 60 (half a spoon) – 120 mg (tea
    spoon).
  • Children 12 months-3 years: 120 (tea boat) – 180 mg (one and a half
    teaspoon).
  • Children 3-6 years: 180 (one and a half teaspoons) – 240 mg (2 tea
    spoons).
  • Children 6-12 years old: 240 (2 tsp.) – 360 mg (3 tsp.).
  • Children from 12 years old: 360 (3 tsp.) – 600 mg (5 tsp.).

Suspension парацетамол для детей

For oral administration before eating. Before use suspension
need to shake. Single dose – no more than 10-15 mg per kilogram
body weight, the maximum daily – 60 mg / kg body weight. Multiplicity
– three times-four times a day.

  • Children 1-3 months: ~ 50 mg paracetamol (2 ml suspension).
  • Children 3-12 months: 60-120 mg paracetamol (2.5-5 ml
    suspensions).
  • Children 12 months-6 years old: 120-240 mg of paracetamol (5-10 ml
    suspensions).
  • Дети 6-14 лет: 240-480 мг (10-20 мл suspensions).

Candles (суппозитории)

For rectal administration. Multiplicity: два-четыре раза в сутки.
The average single dose: 10-12 mg / kg paracetamol, the maximum
daily up to 60 mg / kg.

  • Children 6-12 months: 0.5-1 suppository (50-100 mg paracetamol).
  • Children 12 months-3 years: 1-1,5 candles (100-150 mg).
  • Children 3-5 years: 1.5-2 candles (150-200 mg).
  • Children 5-10 years: 2.5-3.5 candles (250-350 mg).
  • Children 10-12 years old: 3.5-5 candles (350-500 mg).

Side effect

  • The digestive system: dyspeptic symptoms in
    rare cases. Long-term therapy in high doses leads to
    hepatotoxic action.
  • Blood system. Rarely develop: leukopenia,
    thrombocytopenia, pancytopenia, neutropenia, agranulocytosis.
  • Hypersensitivity reactions: rarely develop skin rash,
    itching, urticaria.

Drug interactions

Groups of drugs and some drugs

Possible effects

Inductors of microsomal liver enzymes, agents with
hepatotoxic action
Strengthening the hepatotoxic effect of paracetamol
Anticholinergics Decreased Paracetamol Absorption
Oral contraceptives Acceleration of paracetamol elimination, its decrease
analgesic action
Urikozurichesky means Reducing the effectiveness of this group
Sorbents Decreased Paracetamol Bioavailability
Diazepam Decreased excretion of diazepam
Zidovudine Strengthening myelodepressive effect of this drug
Isoniazid Increased toxic effect of paracetamol
Phenytoin, Carbamazepine, Phenobarbital, Primidone Reducing the effectiveness of paracetamol
Lamotrigine Acceleration of the excretion of the drug
Metoclopramide Increased paracetamol absorption
Probenecid Reduced clearance of paracetamol
Rifampicin, Sulfinpyrazon Increased clearance of paracetamol
Ethinyl Estradiol Acceleration of Paracetamol Absorption

special instructions

Caution should be used in the treatment of patients with
benign hyperbilirubinemia, disorders of the liver and
kidney and elderly people. Long treatment
paracetamol should be under the control of the picture
peripheral blood and liver conditions. When appointing a child
paracetamol instruction must be strictly followed – exceed
The recommended duration of treatment is not allowed!

Overdose

Toxic doses of paracetamol that can lead to necrosis
liver, make up 10-15 grams.

Pregnancy and lactation

Paracetamol passes through the placental barrier. Negative
effects of the drug on the fetus (teratogenic, mutagenic and
ambiotoxic) is not marked. Paracetamol penetrates the chest
milk (about 1% of a single dose) and is excreted with it in
concentration of 0.04-0.23%.

In this way, possible use of paracetamol in period 1 and 2
trimester of pregnancy and lactation period with careful
the attending physician weighs the expected benefit of the treatment and
potential risk to the baby or fetus.

Paracetamol Analogs

Panadol, Flutabs, Strymol, Paracetamol-Hemofarm,
Paracetamol-extract, Cifécon, Efferalgan, Calpol, Daleron.

Panadol Paracetamol-Hemofarm Calpol Paracetamol extract
Cifekon Efferalgan syrup Efferalgan candles Daleron

Автор: врач-гигиенист, эпидемиолог

Like this post? Please share to your friends:
Leave a Reply

;-) :| :x :twisted: :smile: :shock: :sad: :roll: :razz: :oops: :o :mrgreen: :lol: :idea: :grin: :evil: :cry: :cool: :arrow: :???: :?: :!: